Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Jock itch, red mark after treatment. Is it cleared?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Ive had jock itch for about 2 weeks the jock itch has pretty much cleared up and stoped itching althou i have a red XXXXXXX that shows up after a hot shower but does not itch is my jock itch cleared up?
Posted Wed, 18 Apr 2012 in Skin Hair and Nails
Answered by Dr. Sujeet N Charugulla 27 minutes later

Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

The jock itch caused due to Tinea cruris, a fungal infection takes a long time to heal completely. Now, that red XXXXXXX is due to the increased blood supply to the area due to the infection. It will take some time to clear and show normal skin texture. The redness does not indicate infection which may be on the wane due to the butenafine cream that you are already using.

Meanwhile wear loose dry clothing. And avoid any moisture around the area. Don't opt for warm/hot showers, opt for cold one instead - at least till the redness dies out. And use the cream regularly for the stipulated period by your doctor even if the itch has gone.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor